2019
Том 71
№ 11

All Issues

Svishchuk M. Ya.

Articles: 4
Article (Ukrainian)

Stochastic Stability of Processes Determined by Poisson Differential Equations with Delay

Svishchuk A. V., Svishchuk M. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 3. - pp. 413-418

We prove an existence theorem and establish the property of stochastic stability for processes determined by the Poisson stochastic differential equations with delay.

Brief Communications (Ukrainian)

Investigation of a linear evolution system in the Banach space with random times of perturbations

Svishchuk M. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 433–436

For a linear evolution system given in the Banach space and characterized by pulse perturbations at random times, we establish conditions for the existence of a unique solution of the Cauchy problem and investigate the stability of the zero solution.

Article (Ukrainian)

Splitting of a system of differential equations with slowly varying phase in the neighborhood of an asymptotically stable invariant torus

Samoilenko A. M., Svishchuk M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 751–756

Article (Ukrainian)

Periodic solutions of singularly perturbed third-order systems, admitting parametrizatton

Svishchuk M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 673–675